MAUDE Adverse Event Report: Caremed Supply Inc. / Prius Healthcare microAir Mattress; Mattress, Air Flotation, Alternating Pressure, Product Code: FNM

Caremed Supply Inc. / Prius Healthcare microAir Mattress; Mattress, Air Flotation, Alternating Pressure, Product Code: FNM
Model Number MA600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
 
Event or Problem Description
Invacare was made aware on september 1, 2026, of an incident involving a 4-year-old model ma600 micro air mattress system.The pump has not operated for over a year and now the end user has developed a pressure sore on his buttocks and foot area.Before he purchased this mattress system from amazon in (b)(6) 2022, he had pressure sores, but they healed up after using the mattress.

Brand Name
microAir Mattress
Common Device Name
Mattress, Air Flotation, Alternating Pressure, Product Code: FNM
Manufacturer (Section D)
Caremed Supply Inc. / Prius Healthcare
160 scarlet blvd
oldsmar FL 34677
MDR Report Key50788502
Report Number1531186-2026-00010
Device Sequence Number9524761
Product Code FNM
UDI-Device Identifier00841447111245
UDI-Public00841447111245
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMA600
Device Catalogue NumberMA600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device Age4 YR
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale